DAVOL INC., SUB. C.R. BARD, INC. -1213643 BARD MESH PRE-SHAPED W/ KEYHOLE; SURGICAL MESH
Back to Search Results |
| Catalog Number |
0112710 |
| Medical Device Problem Codes |
Defective Device (2588); Patient-Device Incompatibility (2682); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Codes |
Pain (1994); Scar Tissue (2060); Hernia (2240); Insufficient Information (4580)
| Date of Event |
06/25/2014
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
No conclusions can be made.The patient's attorney alleges "past, present, and future damages, including but not limited to, mental and physical pain and suffering for severe and permanent personal injuries sustained by the patient"; however, no details have been provided.No lot number has been provided; therefore, a review of the manufacturing records is not possible.Should additional information be provided, a supplemental emdr will be submitted.
Event or Problem Description
Attorney alleges that the patient underwent surgery for implant of an unspecified bard mesh (bard flat mesh) on (b)(6) 2012.As reported, the patient is making a claim for an adverse patient outcome against the bard mesh (bard flat mesh).Attorney alleges general allegations for "past, present, and future damages, including but not limited to, mental and physical pain and suffering for severe and permanent personal injuries sustained by the patient." attorney also alleged that the patient experienced emotional distress and the device was defective.
Additional Manufacturer Narrative
No conclusions can be made.The patient's attorney alleges "past, present, and future damages, including but not limited to, mental and physical pain and suffering for severe and permanent personal injuries sustained by the patient"; however, no details have been provided.No lot number has been provided; therefore, a review of the manufacturing records is not possible.Addendum: h11: this supplemental emdr is submitted to document additional information provided and to correct brand name and pma/510(k)#.Root cause is inconclusive, no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-mar-2011) is considered to be a best estimate.Updated fields: a2, b2, b3, b4, b5, b7, d3, d4, g3, g6, h2, h4, h6, h10, h11.Corrected fields: d1 (brand name), g4 (pma/510(k)#).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
Attorney alleges that the patient underwent surgery for implant of an unspecified bard mesh (bard flat mesh) on (b)(6) 2012.As reported, the patient is making a claim for an adverse patient outcome against the bard mesh (bard flat mesh).Attorney alleges general allegations for "past, present, and future damages, including but not limited to, mental and physical pain and suffering for severe and permanent personal injuries sustained by the patient." attorney also alleged that the patient experienced emotional distress and the device was defective.Addendum per additional information provided: (b)(6) 2012 - patient was diagnosed with right inguinal hernia thereby underwent open repair with implant of bard pre-shaped mesh with keyhole (device 1).Per op notes, ¿the hernia sac with large lipoma was noted and excised.A bard pre-shaped mesh with keyhole (device 1) was placed and sutured.¿ (b)(6) 2014 - patient was diagnosed with recurrent right inguinal hernia thereby underwent open repair with implant of perfix plug (device 2).Per op notes, ¿the scar tissue was excised.The prior mesh (device 1) was noted.The hernia sac was identified and reduced.A perfix plug (device 2) was placed and sutured.¿.